Browse "MA-Journal Papers(저널논문)" byAuthorLee, Dae Gwan

Showing results 1 to 6 of 6

1
Band-Limited Scaling Functions with Oversampling Property

Kwon, Kil Hyunresearcher; Lee, Dae Gwan; Yoon, Jungho, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E95A, no.3, pp.661 - 664, 2012-03

2
Consistent sampling for multi frame generators with distinct sampling rates

Han, Kireem; Kwon, Kil-Hyunresearcher; Lee, Dae Gwan; Lee, Jaekyu, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.14, no.2, pp.101 - 115, 2015

3
Generalized consistent sampling in abstract Hilbert spaces

Kwon, Kil-Hyunresearcher; Lee, Dae Gwan, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.433, no.1, pp.375 - 391, 2016-01

4
Invariance and Periodic Oversampling in Principal Shift-Invariant Spaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E97A, no.1, pp.313 - 321, 2014-01

5
Oversampling Expansion in Wavelet Subspaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E94A, no.5, pp.1184 - 1193, 2011-05

6
Recovery of Missing Samples from Oversampled Bandpass Signals and Its Stability

Kang, Sinuk; Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E96A, no.6, pp.1412 - 1420, 2013-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0